# SDR SWAA2021080544246

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140 CF HAS CORROSION AT PERIMETER EDGES. / AFT PIT FLOOR PANEL 140CF HAS CORROSION AT PEREMETER EDGES. FABRICATED NEW FLOOR PANEL 140CF IAW B737 AMM 25-52-01-201-801 AND B737 DWG 453A2610 REV C. ATAG A48967
